A NOTE ON SYMPLECTIC CHAIN COMPLEX


Sozen Y.

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.870-883 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1309
  • Doi Number: 10.1063/1.3525220
  • City: Bolu
  • Country: Turkey
  • Page Numbers: pp.870-883

Abstract

We consider a general symplectic chain complex and define the Laplacian associated to it. We prove the properties of this Laplacian. Moreover, we apply to the symplectic chain complex l(*)(K; Ad(rho)) circle plus l(*)(K'; Ad(rho)), which is obtained by the dual cell-decompositions K, K' of compact oriented Riemann surface S of genus >= 2, and a representation rho : pi(1) (S) -> PSL2 (R).